Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dry and itchy penis foreskin, taking forlan 150mg, applying nizral cream, pimples appeared on penis

i have dry and itchy penis foreskin? what should I do? I consulted a dermatologist and he prescribed me forlan 150mg which i and my wife took 3 days ago and have been applying Nizral cream for the last three days externally over and under the penis foreskin. The situation has aggravated and now the itching has increased inside and outside the penis foreskin and small multiple pimples have appeared since I started applying the cream for the last three days, the foreskin has become dry penis has also become dry. constant itching is there I have had no contact since 3months.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here this could be a fungal infection, if I would be your doctor then I would advise you to stop all the medicines that you are taking and put you on the following medicines,
1) Miconazole ointment
2) Tab Grisofulvin 500 mg once in day for five days
keep the area clean no need to worry about this every thing will be fine soon have nice day
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor